Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 200, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 25, 2020, 12:01 AM CDT for Cass County, Traill County, North Dakota; Norman County, Minnesota. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2020, 12:01 AM CDT (05:01 UTC)
- Expired
- Jul 25, 2020, 12:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Norman County, MN, Cass County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 77 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 12:40 AM CDT | TSTM WND DMG | Borup, MN | A FEW LARGE 3 TO 5 INCH DIAMETER BRANCHES BROKEN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 5.0 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3642 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.0
The text
As transmitted.
170
WUUS53 KFGF 250501
SVRFGF
MNC107-NDC017-097-250545-
/O.NEW.KFGF.SV.W.0200.200725T0501Z-200725T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1201 AM CDT Sat Jul 25 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Norman County in northwestern Minnesota...
Northeastern Cass County in southeastern North Dakota...
Southeastern Traill County in southeastern North Dakota...
* Until 1245 AM CDT.
* At 1200 AM CDT, a severe thunderstorm was located over Perley, or
18 miles north of Fargo, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ada, Twin Valley, Hendrum, Gary, Borup, Perley and Lockhart.
This includes Interstate 29 between mile markers 86 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4715 9622 4715 9711 4750 9657 4750 9631
4736 9606 4728 9607
TIME...MOT...LOC 0500Z 228DEG 43KT 4714 9683
HAIL...<.75IN
WIND...60MPH
$$
Lynch1 follow-up statement
374
WWUS53 KFGF 250529
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1229 AM CDT Sat Jul 25 2020
MNC107-NDC017-097-250545-
/O.CON.KFGF.SV.W.0200.000000T0000Z-200725T0545Z/
Norman MN-Cass ND-Traill ND-
1229 AM CDT Sat Jul 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORMAN...NORTHEASTERN CASS AND SOUTHEASTERN TRAILL COUNTIES...
At 1229 AM CDT, a severe thunderstorm was located near Hadler, or 38
miles northeast of Fargo, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ada, Twin Valley, Hendrum, Gary, Borup, Perley and Lockhart.
This includes Interstate 29 between mile markers 86 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4715 9622 4715 9711 4750 9657 4750 9631
4736 9606 4728 9607
TIME...MOT...LOC 0529Z 228DEG 43KT 4737 9645
HAIL...<.75IN
WIND...60MPH
$$
LynchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 11:47 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 24, 11:47 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1147 PM CDT Fri Jul 24 2020 .UPDATE... Issued at 1136 PM CDT Fri Jul 24 2020 Storms continue to evolve and move across the area this evening. A cluster of storms that produced severe winds along and north northeast of Grand Forks moving off into Canada. With increasing low level jet convection continues to increase in coverage across the southern valley. Expecting this area of storms to be heavy rainfall producers and sporadic wind makers as storms merge and precip load overcomes the weak shear within the updraft and collapses. Will see the activity slowly move east overnight. UPDATE Issued at 952 PM CDT Fri Jul 24 2020 Line of storms has moved into the central and northern valley with highly efficient rainfall producers and some severe wind potential. Threat will increase over the next couple hours if the cold pool develops and shear from the low level jet helps intensify convection. CAMs continue to move this round convection into NW MN in the next couple hours with another round moving across the southern valley overnight. The unidirectional shear values and weak mid level lapse rates suggest storms will be unorganized and with the severe risks highly dependent on the aforementioned low level jet and its ability to increase the shear. UPDATE Issued at 644 PM CDT Fri Jul 24 2020 Convective thunderstorm evolution the main concern in the evening and overnight time frame. Will see thunderstorms expand in coverage as forcing from short wave moves closer to the FA. Upper forcing already responsible for convection upstream and the main question is if there is enough shear to allow storms to organize into a cluster or complex and if it will be producing severe winds. SFC based CAPE peaking out around 6500j/kg per mesoanalysis with 4500j/kg of MLCAPE shows plenty of instability and with PWATS above 1.5 inches heavy rainfall a big concern with any storms even sub severe ones. After the initial storm development expected in the next one to 2 hours along a New Rockford to Grafton line where and when there is a hail threat, the primary concern will be wind gusts to 70mph and heavy rainfall as storms cluster and merge moving eastward into the valley after 10pm per CAM guidance. && .SHORT TERM...(This evening through Saturday night) Issued at 316 PM CDT Fri Jul 24 2020 Convective strength and timing will be the main challenges for the period. Southwesterly flow aloft and south winds continue to bring hot and humid conditions to the region this afternoon. Dew points were already in the 70s this morning, with a few localized spots hitting the low 80s. Will expand the excessive heat warning into the northern Red River Valley as several of the higher dew point pools have been up there and their heat index values are above the portions of the southern RRV currently. With all the heat and humidity, CAPE values have been huge, over 4000 J/kg, although there has been some capping that is starting to erode over the RRV. Cap is still pretty stout further west, but the shortwave is starting to set off some convection off in western SD. There have been towers over central ND that have been struggling to get going and move into our western counties. The good deep layer bulk shear is still well to the west with the forcing, so think these initial updrafts will struggle for a while longer. CAMs continue to show storms developing along the surface trough just to our west close to 00Z, then moving it into our western counties later this evening. Plenty of instability to work with in the 00Z to 03Z time frame before sun sets, and although the shear is still around 30 kts, it should be enough to maintain some sort of thunderstorm complex with hail over an inch early on as well as damaging winds up to 70 mph throughout the night. With the low level jet ramping up, some winds continuing as the system moves into western MN remains possible. Much of tomorrow will depend on how tonight plays out and if there is lingering convective debris. It does look like there should be at least some clearing, and heat and humidity will continue to hang around before the front comes through Saturday. After a bit of a break at least in the western counties think there is the potential for another round of thunderstorms, and with shear even better than today (35 to 40 kts), some severe hail and winds are not out of the question. A shortwave moving through southern Canada will help push a cold front down Saturday night, with the complex moving east with it. .LONG TERM...(Sunday through Friday) Issued at 316 PM CDT Fri Jul 24 2020 The weather pattern is expected to quiet down a bit heading into next week. H5 flow becomes northwesterly on Sunday with ridging taking shape across the northern US Rockies and into British Columbia and Alberta. Heading into mid-week, the ridge axis progresses into Saskatchewan, with H5 flow responding and becoming more northerly over the CWA late Wednesday. Overall, a much drier and slightly cooler pattern is expected Sunday through Friday. Remnant showers and thunderstorms work eastward Sunday morning, with quiet weather expected through the remainder of the day. Highs are expected to be in the 70s to near 80 degrees. Monday brings very similar conditions with dry weather expected across much of the CWA. Heading into Tuesday, most of the area remains dry, with slight precipitation chances working back into the Lake of the Woods region, in association with a shortwave passage. Look for warmer temperatures Wednesday through Friday slight chances for afternoon thunderstorms each day. Ensemble members diverge significantly starting Wednesday, with a divide regarding moisture values and timing. This will determine our risk for severe weather heading into the end of next week. At this time, there is low confidence in specifics, but a weak signal for a return to hotter and more humid conditions. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1136 PM CDT Fri Jul 24 2020 Thunderstorm concerns in the overnight period at FAR and BJI with mvfr CIGs possible in the wake of the convective activity. Light winds will turn to the nw late. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...JK SHORT TERM...JR LONG TERM...Lynch AVIATION...JK
Hazardous weather outlook, Jul 24, 3:55 PM CDT, 8 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 355 PM CDT Fri Jul 24 2020 MNZ001>004-007-029-NDZ008-016-026>030-038-039-049-052-053-252100- West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina- Eastern Walsh-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes-Cass- Ransom-Sargent-Richland- 355 PM CDT Fri Jul 24 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Dangerous heat index values around 105 are expected this afternoon and early evening. Scattered severe thunderstorms may develop into eastern North Dakota late this afternoon and spread into parts of west central and northwest Minnesota this evening. Large hail, damaging winds, and localized flooding will be the main threats. The severe threat ends during the evening, however clusters of showers and thunderstorms will continue through the overnight period. Localized flooding will continue to be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Clusters of showers and thunderstorms will continue to move across parts of the region Saturday and Saturday night. A few strong to severe thunderstorms can't be ruled out during the afternoon and evening. Large hail, damaging winds, and localized flooding would be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-252100- Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington- Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail- East Otter Tail-Wadena-Grant- 355 PM CDT Fri Jul 24 2020 This hazardous weather outlook is for portions of west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight High heat index values around 100 are expected this afternoon and early evening. Scattered severe thunderstorms may develop into eastern North Dakota late this afternoon and spread into parts of west central and northwest Minnesota this evening. Large hail, damaging winds, and localized flooding will be the main threats. The severe threat ends during the evening, however clusters of showers and thunderstorms will continue through the overnight period. Localized flooding will continue to be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Clusters of showers and thunderstorms will continue to move across parts of the region Saturday and Saturday night. A few strong to severe thunderstorms can't be ruled out during the afternoon and evening. Large hail, damaging winds, and localized flooding would be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. NDZ006-007-014-015-024-054-252100- Towner-Cavalier-Benson-Ramsey-Eddy-Western Walsh- 355 PM CDT Fri Jul 24 2020 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...This Afternoon and Tonight Scattered severe thunderstorms may develop into eastern North Dakota late this afternoon and spread into parts of west central and northwest Minnesota this evening. Large hail, damaging winds, and localized flooding will be the main threats. The severe threat ends during the evening, however clusters of showers and thunderstorms will continue through the overnight period. Localized flooding will continue to be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Clusters of showers and thunderstorms will continue to move across parts of the region Saturday and Saturday night. A few strong to severe thunderstorms can't be ruled out during the afternoon and evening. Large hail, damaging winds, and localized flooding would be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Jul 24, 11:05 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Grand Forks ND 1105 PM CDT Fri Jul 24 2020 MNZ004-005-007-NDZ008-016-250500- Kittson MN-Roseau MN-West Marshall MN-Pembina ND- Eastern Walsh County ND- 1105 PM CDT Fri Jul 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL... KITTSON...NORTHWESTERN ROSEAU...NORTHEASTERN WALSH AND EASTERN PEMBINA COUNTIES UNTIL MIDNIGHT CDT... At 1105 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Joliette to near Argyle. Movement was northeast at 40 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Hallock, Drayton, Stephen, Pembina, Lancaster, St. Thomas and Lake Bronson. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && LAT...LON 4824 9705 4860 9769 4900 9732 4900 9593 TIME...MOT...LOC 0405Z 220DEG 36KT 4885 9729 4838 9686 Lynch
Special weather statement, Jul 24, 11:09 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1109 PM CDT Fri Jul 24 2020
NDZ049-052-053-250515-
Sargent ND-Richland ND-Ransom ND-
1109 PM CDT Fri Jul 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANSOM...SOUTHWESTERN
RICHLAND AND SARGENT COUNTIES UNTIL 1215 AM CDT...
At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stirum, or 53 miles south of Valley City, moving east at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Gwinner, Milnor, Lidgerwood, Forman, Wyndmere, Rutland and Cogswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4594 9801 4628 9801 4628 9803 4631 9803
4645 9703 4593 9703
TIME...MOT...LOC 0409Z 261DEG 35KT 4616 9785
LynchSpecial weather statement, Jul 24, 11:27 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1127 PM CDT Fri Jul 24 2020
MNZ005-006-008-009-013-250530-
East Marshall MN-North Beltrami MN-Pennington MN-Roseau MN-
Lake Of The Woods MN-
1127 PM CDT Fri Jul 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...CENTRAL
ROSEAU...NORTHWESTERN BELTRAMI...SOUTHWESTERN LAKE OF THE WOODS AND
NORTH CENTRAL PENNINGTON COUNTIES UNTIL 1230 AM CDT...
At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Holt, or 16 miles north of Thief River Falls, moving northeast at 45
mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Roseau, Middle River, Grygla, Goodridge, Wannaska, Salol and
Strathcona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4812 9588 4838 9605 4847 9630 4900 9571
4900 9565 4888 9537 4839 9496
TIME...MOT...LOC 0427Z 222DEG 39KT 4835 9610
LynchLocal storm report, Jul 24, 11:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1145 PM CDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WARREN 48.20N 96.77W
07/24/2020 MARSHALL MN PUBLIC
A LARGE TREE BRANCH BROKEN DOWN.
&&
GGUSTLocal storm report, Jul 24, 11:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1149 PM CDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 4 E NEWFOLDEN 48.36N 96.24W
07/24/2020 Marshall MN PUBLIC
TREE BLOWN DOWN AT A RURAL HOMESTEAD.
&&
GGUSTLocal storm report, Jul 24, 11:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1159 PM CDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM NON-TSTM WND GST PROSPER 46.96N 97.02W
07/24/2020 M52 MPH CASS ND MESONET
PEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:38 PM CDT | Special Weather Statement | FGF | Nelson | 37 min |
| Jul 24, 7:44 PM CDT | Special Weather Statement | FGF | Nelson | 31 min |
| Jul 24, 8:15 PM CDT | Special Weather Statement | FGF | Nelson | 30 min |
| Jul 24, 8:17 PM CDT | Special Weather Statement | FGF | Barnes | 28 min |
| Jul 24, 8:19 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 26 min |
| Jul 24, 8:27 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Nelson, Ramsey | 33 min |
| Jul 24, 8:36 PM CDT | Special Weather Statement | FGF | Barnes | 39 min |
| Jul 24, 8:50 PM CDT | Special Weather Statement | FGF | Eddy | 25 min |
| Jul 24, 9:05 PM CDT | Special Weather Statement | FGF | Nelson | 55 min |
| Jul 24, 9:18 PM CDT | Special Weather Statement | FGF | Walsh | 42 min |
| Jul 24, 9:30 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele | 45 min |
| Jul 24, 9:43 PM CDT | Special Weather Statement | FGF | Grand Forks | 47 min |
| Jul 24, 9:53 PM CDT | Special Weather Statement | FGF | Steele, Traill | 52 min |
| Jul 24, 10:06 PM CDT | Special Weather Statement | FGF | Walsh | 24 min |
| Jul 24, 10:14 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 46 min |
| Jul 24, 11:09 PM CDT | Special Weather Statement | FGF | Sargent | 66 min |
| Jul 24, 11:41 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 64 min |
| Jul 25, 12:07 AM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 38 min |
| Jul 25, 12:27 AM CDT | Special Weather Statement | FGF | Sargent | 48 min |
| Jul 25, 12:42 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland | 27 min |
| Jul 25, 1:30 AM CDT | Special Weather Statement | FGF | Richland | 60 min |
| Jul 25, 2:05 AM CDT | Areal Flood Advisory | FGF | Cass | 5 hr |
| Jul 25, 8:53 AM CDT | River Flood Warning | FGF | Cass | 3 days |
| Jul 25, 8:55 AM CDT | River Flood Warning | FGF | Cass | 49 hr |
| Jul 25, 3:28 PM CDT | Special Weather Statement | FGF | Towner | 47 min |
| Jul 25, 3:58 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier | 30 min |
| Jul 25, 4:29 PM CDT | Special Weather Statement | FGF | Cavalier | 46 min |
| Jul 24, 10:38 PM CDT | Special Weather Statement | FGF | Norman, Polk, Red Lake | 67 min |
| Jul 24, 10:52 PM CDT | Special Weather Statement | FGF | Marshall, Pennington | 53 min |
| Jul 24, 11:02 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 43 min |
| Jul 24, 11:05 PM CDT | Special Weather Statement | FGF | Kittson | 55 min |
| Jul 24, 11:17 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 58 min |
| Jul 24, 11:27 PM CDT | Special Weather Statement | FGF | Roseau | 63 min |
| Jul 25, 12:45 AM CDT | Special Weather Statement | FGF | Mahnomen, Norman | 45 min |
| Jul 25, 2:14 AM CDT | Special Weather Statement | FGF | Becker | 61 min |
| Jul 25, 2:23 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail | 52 min |
| Jul 25, 2:31 AM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 44 min |
| Jul 25, 3:00 AM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wadena | 60 min |
| Jul 25, 3:13 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard, Mahnomen, Otter Tail, Wadena | 62 min |
| Jul 25, 4:01 AM CDT | Severe Thunderstorm Warning | FGF | Wadena | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.